# SDR MALA954244

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3240 - ON APPROACH TO MSP, THE RIGHT GEAR DID NOT INDICATE DOWN AND LOCKED AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR AND THE INDICATION LIGHT WAS SLOW TO ILLUMINATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN MSP.  MAINTENANCE REPLACED THE INBOARD DOWN AND LOCKED SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
